# SDR SWAA2013010311096

- Difficulty date: December 21, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311A1680
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT AFT INBOARD CORNER OF RIGHT STRUT ENGINE 2.  REPLACED REPAIR ANGLE LOCATED AT AFT INBOARD CORNER OF RIGHT STRUT ENGINE 2 IAW DWG SRM 737-300 51-40-02, 51-10-02 PART 8.
